# SDR SWAA097507

- Difficulty date: November 24, 2009
- Submitted: November 30, 2009
- Operation: Air carrier
- Aircraft: N378SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26585
- Aircraft time: 52,507 hours, 44,215 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546568
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 16Y CHECK, FOUND PRESSURE BULKHEAD WEB CRACKED AT BS 1016, BETWEEN STR 7R TO STR 15R.  REPAIRED WEB AT SRM.
